# SDR DALA13008269204

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND AFT CARGO BS 1344, BETWEEN STR 25 AND 26L EVIDENCE OF CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED FILLER, TREATED, PRIMED AND INSTALLED IAW SRM 51-10-03, 51-20-00 AND ERA 510932-14, REV O.
